BibTeX record journals/dam/BarketauPS15

download as .bib file

@article{DBLP:journals/dam/BarketauPS15,
  author    = {Maksim Barketau and
               Erwin Pesch and
               Yakov M. Shafransky},
  title     = {Minimizing maximum weight of subsets of a maximum matching in a bipartite
               graph},
  journal   = {Discret. Appl. Math.},
  volume    = {196},
  pages     = {4--19},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.dam.2015.01.008},
  doi       = {10.1016/j.dam.2015.01.008},
  timestamp = {Thu, 20 Feb 2020 15:46:36 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/BarketauPS15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics